MAUDE Adverse Event Report: ACCESS VASCULAR INC. HYDROPICC; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

ACCESS VASCULAR INC. HYDROPICC; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number PICC-142 CM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 02/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported a picc catheter that was fractured.
 
Additional Manufacturer Narrative
The complainant reported that the picc line was inserted on (b)(6) 2024 and received daily infusions at an outpatient clinic.Site records indicate that a chest x-ray was taken on (b)(6) 2024 to check the position of the line.No complications were noted on 25 feb 2024.On (b)(6) 2024, the patient's arm was swollen with pain and flushing.The line was removed.The complainant identified breaks at two locations in the line.The line was returned on 22 mar 2024 for investigation.No information about the product lot or other information was provided.Avi evaluated the line and identified leaks at the 6.0 cm and 6.5 cm marks.The leaks appear to be caused by clean cuts on the underside of where the line is marked.The cuts do not appear to be caused by design or manufacturing.The cause cannot be determined.In addition, the location of the securement device and amount of catheter outside the body is not in line with the instruction for use.

Brand Name
HYDROPICC
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
ACCESS VASCULAR INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer (Section G)
ACCESS VASCULAR INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer Contact
brian hanley
749 middlesex turnpike
billerica, MA 01821
7815386594
MDR Report Key18998133
Report Number3015060232-2024-00006
Device Sequence Number8381085
Product Code LJS
UDI-Device Identifier00850030354303
UDI-Public(01)00850030354303
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K193015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/07/2025
Device Model NumberPICC-142 CM
Device Catalogue Number80H01104
Device Lot Number01152405
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown